# SDR CALA2013112693254

- Difficulty date: November 26, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 59,645 hours, 6,899 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV2,  FUSELAGE CROWN SKIN INTERNAL SURFACE FOUND CORRODED AT APPROXIMATELY BS 1480 FROM STRINGER 19L - 19R.  DAMAGED SKINS SECTIONS WERE REMOVED & NEW FABRICATED SKIN SECTIONS WERE SPLICED IAW ECRA 5331-01788.
